Tresibe


#1

I have Type 2 and have had for about 15 years. My Endo has changed medicine a lot over the years. I am now on Januvia 100 mg in the morning and Tresibe 74 IU at night. I also had to have my throud completely removed last November. I was told by a nurse practitioner yesterday that I was not been treated correctly for my thyroid and diabetes. She said the insulin was causing me to gain weight and over the past 3-4 years of going from one insin yo the next I have gained so much weight. Does anyone else experience these issues?


#2

Too much thyroid and you will become nervous and lose weight, too little and you will become inert and gain weight, and of course control of diabetes plays into this by promoting weight gain if it is overtreated and promoting weight loss if undertreated. Since it is very difficult to titrate the thyroxin dose correctly after thyroidectomy, I suspect your doctor is just having trouble adjusting the dose to what you now require.